# SDR MALA060104

- Difficulty date: February 23, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 19,846 hours, 22,033 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bridge
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K BRIDGE CHECK IN BNA FOUND LT NACELLE AT NS 197 IS CHAFED AND HAS BEEN REPAIRED 2/27/06 IAW MESABA EOS54150.
